# SDR DLM11020178

- Difficulty date: February 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 38,156 hours, 5,136 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVENS NR 305-306-327-328 HAD TO BE TURNED OFF DUE TO BILLOWING SMOKE.  CLEANED PAPER AND DEBRIS FROM OVEN TRAYS.  OVEN TRAYS REPLACED BY CATERER.  OPERATED ALL OVENS FOR 35 MINUTES.  ALL OVEN TEMPERATURE CONTROL AND TIMERS OPERATED NORMAL.  OVENS NR 305-306-327-328 OK FOR SERVICE.
